# SDR SWIA201642472

- Difficulty date: July 28, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 33,997 hours, 20,375 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN CHAFED FROM BODY FAIRING AT BS 980 AND STRINGER 27.  REPAIRED IAW REO.
